# SDR SWAA2022012503959

- Difficulty date: May 17, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 52,106 hours, 30,524 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER OUTBOARD STIFFENER ON STRAKELET PANEL CRACKED. / REMOVED AND REPLACED STIFFENER PER SRM 51-40-02.
